# SDR QXEA2024030400049

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 18,070 hours, 11,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPENING L1 DOOR GIRT BAR GOT STUCK ON FLOOR AND PULLED OFF DOOR. REMOVED FROM SERVICE. WHILE REMOVING SLIDE ON L1 DOOR FOUND DOOR ASSIST BOTTLE DEPLOYED. REMOVED AND REPLACED THE L1 DOOR PNEUMATIC ASSEMBLY DIAPHRAGM REF. E-175 AMM TASK # 52-11-53-000-801-A,AND TASK # 52-11-53-400-801-A NO DEFECTS NOTED. REPLACED L1 DOOR EMERGENCY EVACUATION SLIDE ASSY REF E175 AMM TASK 25-61-01-000/400-801-A. CYCLED DOOR, DOOR OPERATES NORMALLY, INDICATES NORMALLY RETURNED TO SERVICE.
